ENCORE MEDICAL L.P. ALTIVATE ANATOMIC, NEUTRAL HUMERAL HEAD, 50X18; PROSTHESIS, SHOULDER, SEMI-CONSTRAINED, METAL/POLYMER + ADDITIVE, CEMENTED
Back to Search Results |
| Catalog Number |
346-12-708 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Implant Pain (4561)
| Date of Event |
06/10/2024
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Complaint has been evaluated and is similar to previous report number 1644408-2024-00107; 346-12-708, s807 - pain, revision surgery.If additional information regarding the reported event is submitted at a future date, this investigation will be re-evaluated.
Event or Problem Description
Revision surgery - due to painful knee.